| Model Number |
SC-2218-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle Weakness/Atrophy (1967)
| Date of Event |
07/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc221850e0, model: sc-2218-50e, serial: (b)(6), batch: 7145116.
Event or Problem Description
It was reported that patient was complaining of leg weakness following a trial procedure.The patient underwent spinal cord stimulation (scs) linear lead pull.No device malfunction suspected.